A New Approach to Solve Fuzzy Assignment Problem Using Dodecagonal Fuzzy Numbers

Authors(2) :-T. S. Pavithra, C. Jenita

In this paper, we proposed to solve fuzzy assignment problem using dodecagonal fuzzy numbers. A new approach for solving fuzzy assignment problem using dodecagonal fuzzy numbers with ?-cutand Robust Ranking technique are introduced. The balanced assignment problem is formulated to a crisp assignment problem which is solved by Robust Ranking technique.

Authors and Affiliations

T. S. Pavithra
Department of Mathematics, Dr. SNS Rajalakshmi College of Arts and Science,(Autonomous)Coimbatore, Tamilnadu, India
C. Jenita
Department of Mathematics, Dr. SNS Rajalakshmi College of Arts and Science,(Autonomous)Coimbatore, Tamilnadu, India

Dodecagonal fuzzy numbers, Fuzzy assignment problem, Fuzzy set, Membership function, Robust ranking technique.

  1. Kadhirvel.K, Balamurugan.k, Method for solving unbalanced Assignment Problems Using Triangular Fuzzy Numbers Vol. 3, Issue 5, Sep-Oct 2013, pp.359-363.
  2. Sangeetha.K, HaseenaBegum.H, Pavithra.M, Ranking Of Triangular Fuzzy Number Method To Solve An Unbalanced Assignment Problem Vol2, No. 8, August 2014.
  3. Er. Prem Kumar Gupta & Dr. D.S. Hira, 2014. Operation Research: Seventh Revised Edition ISBN: 81-219-0281-9.
  4. Malini.P, Ananthanarayanan.M, Solving Fuzzy Transportation Problem Using Ranking Of Octagonal Fuzzy Numbers Vol 110, No.2 2016, 275-282.
  5. Dr.IsmailMohideen.S, PrasannaDevi.K, Devi Durga.M, Fuzzy Transportation Problem Of Octagon Fuzzy Numbers With ?-Cut And Ranking Technique Vol. 1, Issue. 2, July-2016, Pg. 60-67.

Publication Details

Published in : Volume 3 | Issue 6 | September-October 2017
Date of Publication : 2017-10-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 320-323
Manuscript Number : IJSRSET173665
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

T. S. Pavithra, C. Jenita, " A New Approach to Solve Fuzzy Assignment Problem Using Dodecagonal Fuzzy Numbers, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 3, Issue 6, pp.320-323, September-October-2017.
Journal URL : http://ijsrset.com/IJSRSET173665

Follow Us

Contact Us